Asymptotics of the system of solutions of a general differential equation with parameter
Abstract
We consider annth-order differential equation a0(x)y(n)(x)+a1(x)y(n−1)(x)+...+an(x)y(x)=λy(x) with parameter λ ∈ ℂ on a finite interval [a,b]. Under the conditions that j=¯1,n anda 0 (x) is an absolutely continuous function which does not turn into zero on the interval [a, b], we establish asymptotic formulas of exponential type for the fundamental system of solutions of this equation provided that |λ| is sufficiently large.Downloads
Published
25.01.1996
Issue
Section
Research articles
How to Cite
Rykhlov, V. S. “Asymptotics of the System of Solutions of a General Differential Equation With Parameter”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 96-108, https://umj.imath.kiev.ua/index.php/umj/article/view/5367.